# SDR UALA2011021800843

- Difficulty date: February 18, 2011
- Submitted: February 18, 2011
- Operation: Air carrier
- Aircraft: N595UA
- Make and model: Boeing 757222
- Aircraft serial: 28748
- Aircraft time: 51,198 hours, 14,245 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Row 12c
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT PATH LIGHT STRIP IS RAISED AT 12C.  RESECURED EMERGENCY LIGHT TRACK, CARPET AND TRACK COVER.  OPS CHECK OF LIGHT OK.
